MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC SD/HD SCRWDRVR SFT T25 3.5HEX/SF-RTN 165; GUIDE, SURGICAL, INSTRUMENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC SD/HD SCRWDRVR SFT T25 3.5HEX/SF-RTN 165; GUIDE, SURGICAL, INSTRUMENT
Model Number 03.010.051
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reporter is a synthes employee.The device has been received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, during an unknown procedure the quick connect attachment did not work with qc adapters.There was no reported surgical delay.Procedure outcome was unknown.There was no reported consequence to the patient.This report involves 1 aiming arm for retrograde spiral blade locking.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Product complaint (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: h3, h4, h6: device history lot, part number:03.010.151, synthes lot number: h254441, release to warehouse date: 03may2017, manufactured by synthes monument, no ncrs were generated during production.Device history batch, null, device history review review of the device history record showed that there were no issues during the manufacture of this product, and any subcomponents, which would contribute to this complaint condition.Investigation summary: background: it was reported that on an unknown date, during an unknown procedure the quick connect attachment does not work with qc adapters.It is unknown if there was a surgical delay.Procedure outcome and patient status are unknown.This complaint involves one (1) device.H6: flow: functional.Visual inspection: the star/hexdrive scrwdrvr shaft t25 3.5mm hex/slf-retain 165mm (part number:03.010.151;synthes lot number: h254441) was received at uscq.Upon visual inspection no defects were identified on the device itself.Functional test: since no mating device was returned function verification was not able to be performed.Complaint replication: unable to perform.Dimensional analysis: since there was no visible damage identified on the device itself dimensional analysis was performed.Document verification: 03_010_151 rev p & rev r.Complaint was not confirmed.Conclusion: complaint condition was not confirmed.No definitive root cause could be determined based on the provided information.No new, unique or different patient harms were identified as a result of this evaluation.There was no indication that a design or manufacturing issue contributed to the complaint.No design issues were observed during the document/specification review.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SD/HD SCRWDRVR SFT T25 3.5HEX/SF-RTN 165
Common Device Name
GUIDE, SURGICAL, INSTRUMENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11366880
Report Number2939274-2021-01023
Device Sequence Number11024508
Product Code FZX
UDI-Device Identifier10886982067234
UDI-Public(01)10886982067234
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.010.051
Device Catalogue Number03.010.051
Device Lot NumberH254441
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/22/2021
Initial Date Received by Manufacturer 02/02/2021
Supplement Date Received by Manufacturer03/22/2021
Initial Report FDA Received Date02/23/2021
Supplement Report FDA Received Date03/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SD/HD SCRWDRVR SFT T25 3.5HEX/SF-RTN 165